# SDR CA130213002

- Difficulty date: February 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,724 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 04330109
- Condition: Cracked
- Location: Rudder
- Part time: 14,674 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER SPAR CRACKED THROUGH THE UPPER LIGHTENING HOLE AT UPPER RUDDER MOUNTING HINGE.  IT WAS NOTED AS CRACKED WHILE CARRYING OUT SID NR 22.
